Alert archive / Tennessee / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 161, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 5, 2003, 7:07 AM CDT for Bedford County, Marshall County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2003, 7:07 AM CDT (12:07 UTC)
- Expired
- May 5, 2003, 7:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Bedford County, TN, Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 12:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 4:55 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 575 m²/s²
- 0-3 km storm-relative helicity
- 604 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
112 WUUS54 KOHX 051207 SVRBNA TNC003-117-051245- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 706 AM CDT MON MAY 5 2003 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BEDFORD COUNTY IN TENNESSEE MARSHALL COUNTY IN TENNESSEE * UNTIL 745 AM CDT * AT 703 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR CORNERSVILLE...OR 7 MILES SOUTHWEST OF LEWISBURG...MOVING EAST NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LEWISBURG AROUND 715 AM CDT SHELBYVILLE AROUND 740 AM CDT A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 AM CDT MONDAY MORNING FOR TENNESSEE. && LAT...LON 3543 8700 3527 8690 3545 8641 3565 8653 $$ END/JAO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:15 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, May 5, 2:15 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 215 AM CDT MON MAY 5 2003 LATEST SURFACE ANALYSIS SHOWING PRETTY WELL DEFINED WARM FRONT JUST NORTH OF THE TN/KY BORDER...WITH ANOTHER WEAKER BOUNDARY ACROSS WEST TN. STRONG BAND OF THUNDERSTORMS CONTINUES TO MOVE ACROSS THE MID- STATE WITH THE LEADING JUST EAST OF BNA. BAND OVERALL HAS WEAKENED SOME OVER LAST HOUR OR SO BUT A FEW CELL REMAIN SEVERE. TOR WATCH CONTINUES UNTIL 5 AM. WARM FRONT PROGGED TO CLIMB FURTHER NORTH TODAY...ALTHOUGH MODELS LEAVE BAND OF DEEP MOISTURE JUST TO OUR SOUTH. LL WIND FIELD REMAINS QUITE STRONG BUT ML JET MIGRATES EAST OF THE REGION. CURRENT BAND OF STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE ACROSS THE CWA THIS MORNING THEN BUILD BACK UP AGAIN LATER TODAY...ESPECIALLY ACROSS THE SOUTH. MOST OF THE AREA STILL OUTLOOKED FOR MODERATE RISK TODAY/ TONIGHT. PLAN SCATTERED POPS NORTH...LIKELY POPS SOUTH AND PLATEAU. WILL KEEP MENTION OF SEVERE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AS ANOTHER POOL OF DEEP MOISTURE LIFTS NORTH AND ANOTHER BRANCH OF THE ML JET SWINGS ACROSS. WILL GO WITH LIKELY POPS TONIGHT. CWA SEEMINGLY GETTING BRIEF REPRIEVE FOR WIDESPREAD CONVECTION TUESDAY AS DRY-SLOT MOVES OVER THE AREA. CONVECTION LOOKING TO BE SCATTERED AT BEST...THUS WILL LOWER POPS SLIGHTLY ACROSS THE BOARD. MODELS REALLY SEPARATE TUESDAY NIGHT. ZONES CURRENTLY RUNNING WITH CHANCE CATEGORY POPS...WILL LEAVE FOR NOW. BNA 80/67/81/63 5634 CSV 74 62/76 60 7634 07 .BNA...NONE.
Hazardous weather outlook, May 5, 5:30 AM CDT, 1 hour 37 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-061030- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT MON MAY 5 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT THE MID-STATE TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TODAY AND THAN BECOME A LITTLE MORE NUMEROUS AGAIN TONIGHT. THE AREA REMAINS UNDER A MODERATE RISK OF SEVERE WEATHER...WITH THE POSSIBILITY OF LARGE HAIL AND MORE ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF DISTURBANCE WILL CONTINUE TO BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA TUESDAY THROUGH FRIDAY. THERE IS A CHANCE OF SEVERE WEATHER EACH OF THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REMAIN ALERT TODAY AND TONIGHT FOR POSSIBLE ACTIVATION. 07
In the hours before
Local storm report, May 5, 1:41 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
141 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0140 AM 15NW COLUMBIA TN WIND DAMAGE
05/05/03 MAURY TRAINED SPOTTER REPORTED
TREES BLOWN DOWN ON HIGHWAY
50 ON THE HICKMAN-MAURY
COUNTY LINE
JLMLocal storm report, May 5, 1:50 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
150 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0144 AM 8E NASHVILLE TN WIND DAMAGE
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
POWER LINES DOWN NEAR
SKYLINE MEDICAL CENTER EAST
OF DOWNTOWN NASHVILLE
0145 AM 5NE CENTERVILLE TN WIND DAMAGE
05/05/03 HICKMAN TRAINED SPOTTER REPORTED
TREES BLOWN DOWN ON HIGHWAY
230 NORTHEAST OF
CENTERVILLE
0145 AM FAIRVIEW TN 1.00 INCH HAIL
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
QUARTER SIZE HAIL NEAR
FAIRVIEW ON HIGHWAY 96
0146 AM FAIRVIEW TN WIND DAMAGE
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
LARGE TREES DOWN ON HWY 100
NEAR FAIRVIEW
0147 AM FAIRVIEW TN .75 INCH HAIL
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
3/4 INCH HAIL REPORTED IN
THE FAIRVIEW AREA
0149 AM FAIRVIEW TN WIND DAMAGE
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
TREES BLOWN DOWN AND POWER
LINES DOWN IN FAIRVIEW
0159 AM 5N FRANKLIN TN 75 MPH TSTM WIND GUST
05/05/03 WILLIAMSON 70-75 MPH WINDS REPORTED
IN COOL SPRINGS WITH
ROTATION OBSERVED.
JLMLocal storm report, May 5, 2:08 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
208 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0208 AM SMYRNA TN 1.25 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
QUARTER TO HALF DOLLAR SIZE
HAIL IN SMYRNA
0210 AM SMYRNA TN .75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
3/4 INCH HAIL ALMAVILLE
ROAD AND I24
0212 AM SMYRNA TN .75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
PENNY SIZE HAIL NEAR SMYRNA
0212 AM 10S FRANKLIN TN .75 INCH HAIL
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
3/4 INCH HAIL NEAR THOMPSON
STATION
0219 AM MURFREESBORO TN WIND DAMAGE
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
POWER LINES DOWN AT
INTERSECTION OF HWY 96 AND
I840 NEAR MURFREESBORO
0225 AM 2SE LEBANON TN .75 INCH HAIL
05/05/03 WILSON TRAINED SPOTTER REPORTED
3/4 INCH HAIL AT I40 SE OF
LEBANON
0225 AM 2SE GALLATIN TN .75 INCH HAIL
05/05/03 SUMNER TRAINED SPOTTER REPORTED
3/4 INCH HAIL REPORTED AT
GALLATIN APRT
0227 AM 20S LEBANON TN 1.00 INCH HAIL
05/05/03 WILSON TRAINED SPOTTER REPORTED
ONE INCH HAIL IN CAINSVILLE
ON HWY 266
0229 AM SPRING HILL TN WIND DAMAGE
05/05/03 MAURY TRAINED SPOTTER REPORTED
NUMEROUS TREES DOWN IN
GOOSE HILL AND SPRING HILL
0230 AM 3NE SMYRNA TN TORNADO
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
TORNADO IN THE LAVERGNE
INDUSTRIAL PARK NE OF
SMYRNA
0230 AM WATERTOWN TN .75 INCH HAIL
05/05/03 WILSON TRAINED SPOTTER REPORTED
3/4 IN HAIL REPORTED AT
WATERTOWN FIRE DEPT
0230 AM 15SW FRANKLIN TN WIND DAMAGE
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
TREES BLOWN DOWN SW OF
LEIPERS FORK
0233 AM HENDERSONVILLE TN WIND DAMAGE
05/05/03 SUMNER TRAINED SPOTTER REPORTED
STRUCTURAL DAMAGE TO HOMES
AND LARGE TREES BLOWN DOWN
0230 AM MURFREESBORO TN .75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
3/4 INCH HAIL REPORTED NEAR
MURFREESBORO
0235 AM 3N MURFREESBORO TN 1.75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
GOLFBALL SIZE HAIL ON HWY
231 JUST N OF MURFREESBORO
0238 AM MURFREESBORO TN .88 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
NICKEL SIZE HAIL REPORTED
AT INTERSECTION OF HWY 96
AND I840
0238 AM 5NE NASHVILLE TN WIND DAMAGE
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
STRUCTURAL DAMAGE TO HOMES
NEAR MADISON
0255 AM 10W SMITHVILLE TN .88 INCH HAIL
05/05/03 DEKALB TRAINED SPOTTER REPORTED
NICKEL SIZE HAIL NEAR
LIBERTY
JLMLocal storm report, May 5, 3:01 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
301 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 AM SMITHVILLE TN .75 INCH HAIL
05/05/03 DEKALB TRAINED SPOTTER REPORTED
3/4 INCH HAIL IN SMITHVILLE
JLMLocal storm report, May 5, 3:23 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
323 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0200 AM SMYRNA TN 1.75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
GOLFBALL SIZE HAIL REPORTED
0235 AM 18S LEBANON TN WIND DAMAGE
05/05/03 WILSON *** 7 INJ ***
TRAINED SPOTTER REPORTED
TRAILER
OVERTURNED...VEHICLE
FLIPPED OVER...7 INJURIES
0318 AM 6W SPARTA TN .75 INCH HAIL
05/05/03 WHITE TRAINED SPOTTER REPORTED
3/4 INCH HAIL IN CASSVILLE
JUST W OF SPARTA
0325 AM MURFREESBORO TN FLOOD
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
ONE FOOT OF WATER IN
INTERSECTION OF I24 AND HWY
96 IN MURFREESBORO
0144 AM 8E NASHVILLE TN WIND DAMAGE
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
ONE HOME DESTROYED...ONE
HOME MAJOR DAMAGE...ONE
HOME MINOR DAMAGE...CARS
OVERTURNED NEAR SKYLINE
MEDICAL CENTER
0330 AM 3NE MURFREESBORO TN FLOOD
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
HOMES FLOODED ON HALLS HILL
PIKE JUST NE OF
MURFREESBORO
JLMLocal storm report, May 5, 4:36 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
436 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0415 AM 3SE NASHVILLE TN FLOOD
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
FLOODING AT EDMONDSON PIKE
AND BLACKMAN ST...6 FEET OF
WATER OVER ROAD...HOMES
FLOODED
0438 AM 4W WINCHESTER TN .75 INCH HAIL
05/05/03 FRANKLIN TRAINED SPOTTER REPORTED
PENNY SIZE HAIL IN
BROADVIEW
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:33 PM CDT | Tornado Warning | OHX | Stewart | 42 min |
| May 4, 10:59 PM CDT | Tornado Warning | OHX | Stewart | 31 min |
| May 4, 11:15 PM CDT | Tornado Warning | OHX | Montgomery | 60 min |
| May 4, 11:29 PM CDT | Tornado Warning | OHX | Stewart | 16 min |
| May 4, 11:47 PM CDT | Tornado Warning | OHX | Stewart | 43 min |
| May 4, 11:54 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 36 min |
| May 5, 12:12 AM CDT | Tornado Warning | OHX | Montgomery | 63 min |
| May 5, 12:16 AM CDT | Tornado Warning | OHX | Perry | 44 min |
| May 5, 12:20 AM CDT | Tornado Warning | OHX | Benton, Humphreys | 25 min |
| May 5, 12:22 AM CDT | Tornado Warning | OHX | Perry | 38 min |
| May 5, 12:41 AM CDT | Tornado Warning | OHX | Hickman, Perry | 39 min |
| May 5, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston | 46 min |
| May 5, 12:49 AM CDT | Tornado Warning | OHX | Robertson | 56 min |
| May 5, 12:55 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham | 20 min |
| May 5, 1:04 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 41 min |
| May 5, 1:11 AM CDT | Severe Thunderstorm Warning | OHX | Davidson | 34 min |
| May 5, 1:20 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham | 20 min |
| May 5, 1:21 AM CDT | Tornado Warning | OHX | Hickman, Maury, Williamson | 24 min |
| May 5, 1:25 AM CDT | Tornado Warning | OHX | Sumner | 35 min |
| May 5, 1:42 AM CDT | Tornado Warning | OHX | Davidson | 28 min |
| May 5, 1:44 AM CDT | Tornado Warning | OHX | Maury, Williamson | 31 min |
| May 5, 1:52 AM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 28 min |
| May 5, 1:59 AM CDT | Tornado Warning | OHX | Rutherford, Williamson | 46 min |
| May 5, 2:02 AM CDT | Tornado Warning | OHX | Sumner, Wilson | 28 min |
| May 5, 2:05 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 35 min |
| May 5, 2:20 AM CDT | Tornado Warning | OHX | Cannon, Rutherford | 40 min |
| May 5, 2:21 AM CDT | Tornado Warning | OHX | Wilson | 24 min |
| May 5, 2:31 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Trousdale | 44 min |
| May 5, 2:42 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman | 48 min |
| May 5, 2:46 AM CDT | Tornado Warning | OHX | DeKalb | 29 min |
| May 5, 2:48 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 42 min |
| May 5, 2:59 AM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| May 5, 3:00 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 45 min |
| May 5, 3:03 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| May 5, 3:06 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury | 44 min |
| May 5, 3:11 AM CDT | Severe Thunderstorm Warning | OHX | White | 34 min |
| May 5, 3:22 AM CDT | Severe Thunderstorm Warning | OHX | Warren | 48 min |
| May 5, 3:28 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 32 min |
| May 5, 3:33 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam | 42 min |
| May 5, 3:51 AM CDT | Severe Thunderstorm Warning | OHX | Cannon | 29 min |
| May 5, 3:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee | 50 min |
| May 5, 3:57 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 48 min |
| May 5, 4:04 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lincoln | 41 min |
| May 5, 4:08 AM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren | 52 min |
| May 5, 4:12 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 33 min |
| May 5, 4:28 AM CDT | Severe Thunderstorm Warning | OHX | Franklin | 47 min |
| May 5, 4:36 AM CDT | Flash Flood Warning | OHX | Cumberland, White | 3 hr |
| May 5, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Franklin | 19 min |
| May 5, 5:43 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| May 5, 5:55 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 50 min |
| May 5, 6:14 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 46 min |
| May 5, 6:42 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 48 min |
| May 5, 6:50 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 25 min |
| May 5, 7:00 AM CDT | Tornado Warning | OHX | Putnam | 30 min |
| May 5, 7:16 AM CDT | Tornado Warning | OHX | Giles, Lincoln | 29 min |
| May 5, 7:24 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 51 min |
| May 5, 7:32 AM CDT | Severe Thunderstorm Warning | OHX | Fentress | 28 min |
| May 5, 7:33 AM CDT | Severe Thunderstorm Warning | OHX | Fentress | 27 min |
| May 5, 7:37 AM CDT | Tornado Warning | OHX | Franklin, Lincoln, Moore | 38 min |
| May 5, 8:01 AM CDT | Tornado Warning | OHX | Grundy | 14 min |
| May 5, 8:13 AM CDT | Tornado Warning | OHX | Franklin, Grundy | 42 min |
| May 5, 8:44 AM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry | 51 min |
| May 5, 9:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 43 min |
| May 5, 9:44 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 46 min |
| May 5, 10:03 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 42 min |
| May 5, 10:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 40 min |
| May 5, 10:43 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 47 min |
| May 5, 11:01 AM CDT | Tornado Warning | OHX | Lincoln, Marshall, Moore | 44 min |
| May 5, 11:46 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 44 min |
| May 5, 11:49 AM CDT | Tornado Warning | OHX | Franklin, Lincoln, Moore | 41 min |
| May 5, 12:09 PM CDT | Flash Flood Warning | OHX | Bedford | 81 min |
| May 5, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 51 min |
| May 5, 12:31 PM CDT | Tornado Warning | OHX | Coffee, Franklin, Grundy | 59 min |
| May 5, 1:04 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 26 min |
| May 5, 1:21 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 54 min |
| May 5, 1:48 PM CDT | Tornado Warning | OHX | Benton | 57 min |
| May 5, 1:52 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 38 min |
| May 5, 2:29 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 46 min |
| May 5, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Humphreys | 52 min |
| May 5, 2:43 PM CDT | Tornado Warning | OHX | Perry | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.